Ghent University Academic Bibliography

Advanced

Methemoglobinemia and hemolytic anemia after rasburicase administration in a child with leukemia

Tieneke Bauters, Veerle Mondelaers UGent, Hugo Robays UGent, Hans De Wilde, Yves Benoit UGent and Barbara De Moerloose UGent (2011) INTERNATIONAL JOURNAL OF CLINICAL PHARMACY. 33(1). p.58-60
abstract
Case We report a case of simultaneous methemoglobinemia and hemolytic anemia, probably related to the use of rasburicase, in a child starting treatment for acute lymphoblastic leukemia (ALL). In addition, the patient developed symptoms of pancreatitis. All complications resolved after 3 days of supportive therapy. Conclusion Although usually well tolerated in pediatrics, physicians prescribing rasburicase should be aware of these possible life-threatening adverse reactions.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hemolytic anemia, Clinical pharmacy, Methemoglobinemia, Pancreatitis, Pediatric hemato-oncology, Rasburicase, HYPERURICEMIA, ALLOPURINOL, MANAGEMENT, LYMPHOMA
journal title
INTERNATIONAL JOURNAL OF CLINICAL PHARMACY
Int. J. Clin. Pharm.
volume
33
issue
1
pages
58 - 60
Web of Science type
Article
Web of Science id
000289414300011
ISSN
2210-7703
DOI
10.1007/s11096-011-9484-3
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2007523
handle
http://hdl.handle.net/1854/LU-2007523
date created
2012-01-30 13:55:40
date last changed
2016-12-19 15:45:06
@article{2007523,
  abstract     = {Case We report a case of simultaneous methemoglobinemia and hemolytic anemia, probably related to the use of rasburicase, in a child starting treatment for acute lymphoblastic leukemia (ALL). In addition, the patient developed symptoms of pancreatitis. All complications resolved after 3 days of supportive therapy. Conclusion Although usually well tolerated in pediatrics, physicians prescribing rasburicase should be aware of these possible life-threatening adverse reactions.},
  author       = {Bauters, Tieneke and Mondelaers, Veerle and Robays, Hugo and De Wilde, Hans and Benoit, Yves and De Moerloose, Barbara},
  issn         = {2210-7703},
  journal      = {INTERNATIONAL JOURNAL OF CLINICAL PHARMACY},
  keyword      = {Hemolytic anemia,Clinical pharmacy,Methemoglobinemia,Pancreatitis,Pediatric hemato-oncology,Rasburicase,HYPERURICEMIA,ALLOPURINOL,MANAGEMENT,LYMPHOMA},
  language     = {eng},
  number       = {1},
  pages        = {58--60},
  title        = {Methemoglobinemia and hemolytic anemia after rasburicase administration in a child with leukemia},
  url          = {http://dx.doi.org/10.1007/s11096-011-9484-3},
  volume       = {33},
  year         = {2011},
}

Chicago
BAUTERS, TIENEKE, Veerle Mondelaers, Hugo Robays, HANS DE WILDE, Yves Benoit, and Barbara De Moerloose. 2011. “Methemoglobinemia and Hemolytic Anemia After Rasburicase Administration in a Child with Leukemia.” International Journal of Clinical Pharmacy 33 (1): 58–60.
APA
BAUTERS, T., Mondelaers, V., Robays, H., DE WILDE, H., Benoit, Y., & De Moerloose, B. (2011). Methemoglobinemia and hemolytic anemia after rasburicase administration in a child with leukemia. INTERNATIONAL JOURNAL OF CLINICAL PHARMACY, 33(1), 58–60.
Vancouver
1.
BAUTERS T, Mondelaers V, Robays H, DE WILDE H, Benoit Y, De Moerloose B. Methemoglobinemia and hemolytic anemia after rasburicase administration in a child with leukemia. INTERNATIONAL JOURNAL OF CLINICAL PHARMACY. 2011;33(1):58–60.
MLA
BAUTERS, TIENEKE, Veerle Mondelaers, Hugo Robays, et al. “Methemoglobinemia and Hemolytic Anemia After Rasburicase Administration in a Child with Leukemia.” INTERNATIONAL JOURNAL OF CLINICAL PHARMACY 33.1 (2011): 58–60. Print.